# SDR CALA2014090892074

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 74,450 hours, 10,452 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC SMELL COMING FROM MID GALLEY AREA, ODOR PRESENT AGAIN ON GATE APPROX 6 HOURS AFTER ARRIVAL.  RECIRC FANS OFF, GND AIR BLOWING INTO ACFT.  SMELL NOTICEABLE FROM AROUND PILOT REST SEAT AFT THROUGH ECONOMY PLUS.  COFFEE MAKERS, WARMERS & EVERYTHING IN GALLEY LEFT ON, UNKNOWN IF BY CLEANERS OR FLIGHT ATTENDANTS.  MID GALLEY OVENS FOUND EMITTING ODOR R31 & R32, REQUIRE REPLACING, 4 OVENS REPLACED.  RAN MID GALLEY OVENS FOR ONE HOUR, NO ODORS NOTED THROUGHOUT CABIN.
